Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/9450
Title: Seizures after alendronate.
Austin Authors: Maclsaac, Richard J;Seeman, Ego ;Jerums, George 
Affiliation: Endocrinology Unit and Department of Medicine, University of Melbourne, Austin & Repatriation Medical Centre, Studley Road, Heidelberg, Victoria, 3084, Australia
Issue Date: 1-Dec-2002
Publication information: Journal of the Royal Society of Medicine; 95(12): 615-6
Gov't Doc #: 12461152
URI: http://ahro.austin.org.au/austinjspui/handle/1/9450
URL: https://pubmed.ncbi.nlm.nih.gov/12461152
Type: Journal Article
Subjects: Aged
Aged, 80 and over
Alendronate.adverse effects
Drug Administration Schedule
Female
Humans
Hypocalcemia.chemically induced
Osteoporosis, Postmenopausal.drug therapy
Seizures.chemically induced
Appears in Collections:Journal articles

Show full item record

Page view(s)

6
checked on Nov 25, 2022

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.